Iwasawa theory of totally real fields for certain non-commutative p-extensions

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


In this paper, we will prove the non-commutative Iwasawa main conjecture-formulated by John Coates, Takako Fukaya, Kazuya Kato, Ramdorai Sujatha and Otmar Venjakob (2005)-for certain specific non-commutative p-adic Lie extensions of totally real fields by using theory on integral logarithms introduced by Robert Oliver and Laurence R. Taylor, theory on Hilbert modular forms introduced by Pierre Deligne and Kenneth A. Ribet, and so on. Our results give certain generalization of the recent work of Kazuya Kato on the proof of the main conjecture for Galois extensions of Heisenberg type.

Original languageEnglish
Pages (from-to)1068-1097
Number of pages30
JournalJournal of Number Theory
Issue number4
Publication statusPublished - Apr 2010
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Iwasawa theory of totally real fields for certain non-commutative p-extensions'. Together they form a unique fingerprint.

Cite this